MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C30 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C30 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA
Model Number 6888530
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 01/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the anesthesia system stopped working during ongoing induction.It was not possible to ventilate the patient either in manual or automatic ventilation mode.The patient's measured saturation level decreased to 50 %.The patient was disconnected from the system and manually ventilated with a revivator and the patient saturation level became normalized.The final patient outcome was no injury.Manufacturer's reference #: (b)(4).
 
Event or Problem Description
Manufacturer's reference #: (b)(4).
 
Additional Manufacturer Narrative
The investigation of this complaint has been completed.The system was investigated by the hospital biomedical department.No fault was found and no parts were replaced.The system device logs were saved and sent for evaluation.The system has been returned for clinical use and no further issues have been reported.The evaluation of the received system logs shows that a successful system checkout was performed prior to and after the event.The technical log has no recordings during this date, which indicate the absence of technical malfunctions in the system.The treatment began and continued for approximately six minutes until the emergency ventilation was activated.The evaluation of the log confirms the described event.The treatment was started in manual ventilation mode and then set to automatic ventilation in pressure control with low pressure settings.Alarms for expiratory minute volume low were generated.The system was thereafter switched to manual ventilation and after one-and-a-half-minute set to automatic ventilation again.Alarms for expiratory minute volume low and leakage were generated.The system was set to manual ventilation and then shutdown (emergency ventilation activated).Our conclusion, based on the performed investigation by the hospital biomedical engineer and evaluation of the logs, is that there were no technical malfunctions in the system at the time of the event.The root cause of the reported event has not been determined in this investigation.

Brand Name
FLOW-I C30 ANESTHESIA SYSTEM
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key21393896
Report Number3013876692-2025-00010
Device Sequence Number8292576
Product Code BSZ
UDI-Device Identifier07325710010624
UDI-Public(01)07325710010624(11)210209
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/25/2025
Report Date (Section F) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6888530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/17/2025
Device Age4 YR
Event Location Hospital
Date Report to Manufacturer04/25/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/17/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown
Date Report Sent to FDA04/25/2025